American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alexander M. Blokh, Debra Mimbs, Lex G. Oversteegen and Kirsten I. S. Valkenburg. Laminations in the language of leaves. Trans. Amer. Math. Soc. 365 (2013) 5367-5391.
Abstract, references, and article information
View Article: PDF

[2] Guizhen Cui and Yunping Jiang. Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011) 2701-2714. MR 2763733.
Abstract, references, and article information
View Article: PDF

[3] Volodymyr Nekrashevych. A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$. Trans. Amer. Math. Soc. 362 (2010) 389-398. MR 2550156.
Abstract, references, and article information
View Article: PDF

[4] Christian Henriksen. The combinatorial rigidity conjecture is false for cubic polynomials. Trans. Amer. Math. Soc. 355 (2003) 3625-3639. MR 1990165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jan Kiwi. Wandering orbit portraits. Trans. Amer. Math. Soc. 354 (2002) 1473-1485. MR 1873015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1